# SDR 68837

- Difficulty date: February 1, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N176YV
- Make and model: Beech 1900D
- Aircraft serial: UE176
- Aircraft time: 21,274 hours, 29,685 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 1143880241
- Part serial: MAY951817
- Condition: Failed
- Location: Left
- Part time: 71 hours, 113 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAXI IN LEFT BRAKE WEAK.  REMOVED AND REPLACED LT BRAKE.
